# SDR DALA2023051803963

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 72,213 hours, 9,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 SEAT 50JH EMERGENCY LIGHT DAMAGED. CORRECTIVE ACTION: R/R LIGHT ASSY AT 50JH. (4689749)
